CureZone   Log On   Join
Re: After using for a few weeks all my skin is dry and no sweat?
 
linenup Views: 10,079
Published: 11 years ago
 
This is a reply to # 1,641,203

Re: After using for a few weeks all my skin is dry and no sweat?


I am not sure I am sold on the transdermal spraying of magnesium versus oral intake. I sprayed heavily in some areas and got a rash, perhaps that was the chloride part of the magnesium chloride.

Magnesium can have interactions with other minerals and I am thinking that perhaps some of the issue may have to do with the potassium/sodium balance. These are also cations (along with magnesium) while chloride is an anion. Simply putting they are electrolytes.

Maybe you describe your health problems if any, normal diet and any other supplements. Usually the dry mouth is indicative of electrolyte problems, testing thru a lab like Exatest or Traceelements.com can be a big help in which they can pick up imbalances of minerals, I prefer the latter.

You might want to look at this page not so much for learning everything but in understanding the complex nature of mineral utilization //www.curezone.org/forums/fm.asp?i=1458773
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.281 sec, (1)